# SDR DU4R2009371

- Difficulty date: June 21, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 469
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034, N/R 44304 - DURING SCHEDULED INSPECTION, FOUND LIGHTNING STRIKE AT FS 469 L-26R - L-27R.
